# SDR DALA2024062106306

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0404892) CORROSION ON BEAM STA 294 RBL 10 AT W1. BEAM STA 294 RBL 10 AT W1 WAS REPAIRED PER B737-800 SRM 53-10-51-2R.
